# SDR ASAA0946512

- Difficulty date: September 3, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 37,332 hours, 20,553 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445140
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INSIDE FUEL TANK ON RIB LOWER CHORD AT WBL 135.5 BETWEEN STRINGERS 2 & 3 IS CRACKED.  REPAIRED RIGHT WING LOWER CHORD IAW EA.
